Anda belum login :: 27 Sep 2023 08:06 WIB
ArtikelSemantics of Number  
Oleh: Eschenbach, Carola
Jenis: Article from Journal - ilmiah internasional
Dalam koleksi: Journal of Semantics (Sebagian Full Text) vol. 10 no. 1 (Jan. 1993), page 1-31.
Topik: Semantics; Count Nouns; Noun Classification
Fulltext: vol 10, no 1, p 1-31.pdf (1.51MB)
Isi artikelThis paper presents an analysis of how number can be represented in a logical framework based on a semi-latrice universe. The features singular and plural of count nouns are treated in a uniform way, assuming that the meaning of nouns should generally be represented as independent of number. This opposes the assumption, quite common in the current discussion of plural, that plural should be analysed as an operator on the meaning of the singular form of count nouns. Based on a discussion of relational nouns as son, sister, and owner it is shown that the predicate-operator approach is not able to handle the number phenomena systematically. In addition, an analysis of some determiners and quantifiers is presented in the proposed framework to illustrate how to cope with their systematic interaction and restrictions with respect to number.
Opini AndaKlik untuk menuliskan opini Anda tentang koleksi ini!

Process time: 0 second(s)